# SDR CWQA201705080001

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N701CR
- Make and model: Cessna 680SOV
- Aircraft serial: 6800716
- Aircraft time: 3,385 hours, 2,722 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3128A013000G
- Condition: Ruptured
- Location: Hyd System
- Part time: 3,385 hours, 2,722 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, AFTER GEAR EXTENSION (3 GREEN), CREW RECEIVED HYDRAULIC LEVEL LOW LIGHT AND 0 HYDRAULIC FLUID INDICATION.  APPROACH WAS DISCONTINUED, CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING AT ALTERNATE AIRPORT PERFORMED WITHOUT INCIDENT.  MAINTENANCE EVALUATION FOUND NOSE LANDING GEAR ACTUATOR EXTEND HYDRAULIC LINE RUPTURED ADJACENT TO SWAGED FITTING DUE TO FLEXING.  LINE WAS REMOVED AND REPLACED IAW AMM.
